# SDR A6WA2019080546774

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 40,114 hours, 38,143 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK STICK 2 CORRODED. REPLACED.
